Alert archive / California / Wind Advisories in 2016
Wind Advisory 30, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Sep 21, 2016, 12:51 PM PDT. It took effect at Sep 21, 2016, 6:00 PM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2016, 12:51 PM PDT (19:51 UTC)
- In effect from
- Sep 21, 2016, 6:00 PM PDT
- Expired
- Sep 23, 2016, 12:57 AM PDT
- In force
- 31 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
685 WWUS76 KHNX 211951 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1251 PM PDT WED SEP 21 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT TONIGHT THROUGH THURSDAY... CAZ089>092-220400- /O.NEW.KHNX.WI.Y.0030.160922T0100Z-160922T0700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 1251 PM PDT WED SEP 21 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON. | * IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE ESPECIALLY VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-220400- /O.NEW.KHNX.WI.Y.0030.160922T0600Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1251 PM PDT WED SEP 21 2016 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY. * TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THURSDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE DESERT PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
6 follow-up statements
491 WWUS76 KHNX 220350 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 850 PM PDT WED SEP 21 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT TONIGHT THROUGH THURSDAY... CAZ089>092-220700- /O.CON.KHNX.WI.Y.0030.000000T0000Z-160922T0700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 850 PM PDT WED SEP 21 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON. * IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE ESPECIALLY VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-220700- /O.CON.KHNX.WI.Y.0030.160922T0600Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 850 PM PDT WED SEP 21 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THURSDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
048 WWUS76 KHNX 220650 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1150 PM PDT WED SEP 21 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT TONIGHT THROUGH THURSDAY... CAZ090>092-220800- /O.CAN.KHNX.WI.Y.0030.000000T0000Z-160922T0700Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...BAKERSFIELD...GOSHEN...VISALIA 1150 PM PDT WED SEP 21 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS OVER MUCH OF THE AREA HAVE SUBSIDED. $$ CAZ089-220900- /O.EXT.KHNX.WI.Y.0030.000000T0000Z-160922T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA 1150 PM PDT WED SEP 21 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON. * IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE ESPECIALLY VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-221500- /O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1150 PM PDT WED SEP 21 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THURSDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
692 WWUS76 KHNX 220851 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 151 AM PDT THU SEP 22 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT TONIGHT THROUGH THURSDAY... CAZ089-221000- /O.EXP.KHNX.WI.Y.0030.000000T0000Z-160922T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA 151 AM PDT THU SEP 22 2016 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... WIND HAS SUBSIDED. $$ CAZ095-098-099-221700- /O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 151 AM PDT THU SEP 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THURSDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
061 WWUS76 KHNX 221641 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 941 AM PDT THU SEP 22 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT TODAY THROUGH TONIGHT... CAZ095-098-099-230045- /O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 941 AM PDT THU SEP 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY TODAY THROUGH THIS EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
352 WWUS76 KHNX 230047 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 547 PM PDT THU SEP 22 2016 ...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT THROUGH TONIGHT... CAZ095-098-099-231200- /O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 547 PM PDT THU SEP 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * TIMING...THE PERIOD OF STRONGEST WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE TOWARD DAYBREAK. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. * IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
333 WWUS76 KHNX 230757 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1257 AM PDT FRI SEP 23 2016 CAZ095-098-099-230900- /O.CAN.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1257 AM PDT FRI SEP 23 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE LOWERED TO BELOW ADVISORY CRITERIA AND ARE EXPECTED TO CONTINUE DIMINISHING OVERNIGHT. $$ DS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Sep 21, 10:11 AM PDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 21, 10:11 AM PDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 1011 AM PDT WED SEP 21 2016 updated air quality section .SYNOPSIS... A strong upper trough will push through the region during the middle of this week and bring much cooler temperatures, increased winds and a slight chance of mountain showers on Wednesday and Thursday. Temperatures will recover by the weekend as high pressure returns to the area. && .DISCUSSION... Upper level low, currently off the Northwest Pacific Coast as seen on water vapor satellite imagery and upper air analysis, is progged to influence the weather over Central California for several days. Beginning today, temperatures will see further cooling as the approaching upper low maintains a good onshore flow pattern. While moisture remains limited, enough moisture and instability will exist over the Sierra Nevada for weak isolated convection over the Crest. Satellite blended precip-water imagery is showing very limited surges of moisture into Central California. Yet, satellite imagery does show moisture from Tropical Cyclone Paine moving into the Desert Southwest. The current flow pattern will prevent any significant subtropical moisture from reaching Central California. Therefore, a change in temperatures and winds, along with drying of humidity will be the main focus for the next several days. Short range meso-scale model analysis showing the upper low affecting the Bay-Area this evening as further cooling and an increase in winds will affect the district. Because of a lack in any good moisture surge, humidity will begin dropping as well. Model surface analysis shows a cold front moving until Central California late tonight and east of the district by mid day Thursday. Behind the front on Thursday, the district will be in the post-frontal environment with an tightening of the surface pressure gradient. This will translate in strong winds across the Kern County Mountains and Deserts on Thursday, along with drying of humidity. This combination of meteorological parameters will create an environment favorable for fire development. Therefore, a fire weather watch has been issued for the period of Thursday across the Kern County Mountains and Deserts. Weak instability may generate clouds for a very slight chance of afternoon precipitation. In addition, the post-frontal environment on Thursday will lower temperatures across the San Joaquin Valley and the area struggles to reach 80s in the afternoon. Friday will see the frontal zone push east of the district as the air mass over Central California begins to modify. Therefore, temperatures will see a slight rise on Friday as the continue to warm into the weekend. Longer range models showing good confidence in developing a strong ridge pattern over the eastern pacific for a continuation of the warming over the West-Coast. Therefore, quiet and hot by the latter part of the weekend into the middle of next week. && .AVIATION... VFR conditions can be expected throughout the Central California Interior during the next 24 hours. && .AIR QUALITY ISSUES... please see SFOAQAHNX The San Joaquin Valley Air Pollution Control District has expired the Air Quality Alert issued on September 20, 2016 due to smoke impacts from the surrounding wildfires for San Joaquin, Stanislaus, Merced, Madera, Fresno, Kings, Tulare, and the Valley Portion of Kern Counties. For additional information, call your local San Joaquin Valley Air District office. Modesto 209-557-6400, Fresno 559-230-6000, Bakersfield 661-381-1809 && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... Fire Weather Watch from Thursday afternoon through Thursday evening for the Kern County Mountains and Deserts. /CAZ295-298-299/. && public...Molina avn/fw...Dudley synopsis...Dudley weather.gov/hanford
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 1:41 PM PDT | Red Flag Warning | HNX | Kern | 30 hr |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.